senglish510 said:
I've been on Reta for several months now, currently at 5mg. Over the last few weeks, nothing I usually enjoy appeals to me anymore. Hobbies, sex, socializing, time with my family—none of it brings me joy. Food is the exception, but that's expected. I have zero desire to leave the house, or even get off the couch.
Last weekend my husband took the kids out of town, so I had the place to myself. I didn't get out of my bedroom until 5pm, just scrolling on my phone the whole time. At first I figured my depression had just gotten worse, even though this feels somewhat different. Then I came across information about anhedonia as a Reta side effect, and I'm now fairly sure that's what this is.
If you've gone through this, did Wellbutrin or Auvelity make a difference for the Anhedonia? Was there anything else that brought relief? Did lowering your dose help? I'm desperate for this feeling to go away. I really don't want to live this way, but I also don't want to be fat anymore. Please help!